MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s1081-1206(10)60016-6

Медицинская библиотека · Annals of allergy, asthma & immunology : official publication of the American College of Allergy, Asthma, & Immunology · 2006

Desensitization to imatinib in patients with leukemia.

Nelson Robert P, Cornetta Kenneth, Ward Kelly E, Ramanuja Srinivasan, Fausel Chris, Cripe Larry D

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Imatinib mesylate is a tyrosine kinase inhibitor used for the treatment of chronic myeloid leukemia and hypereosinophilic syndrome. Imatinib is associated with a variety of adverse cutaneous reactions, including urticaria, maculopapular exanthem, generalized exanthematous pustulosis, exfoliative dermatitis, and Stevens-Johnson syndrome.

OBJECTIVE

To evaluate the safety and efficacy of oral desensitization by administering incremental dosages of imatinib mesylate to patients with leukemia who have had rashes associated with prior exposure.

METHODS

Ten patients with leukemia and imatinib-associated recurrent rash underwent a 4-hour outpatient oral desensitization procedure. Beginning with 10 ng, we administered oral imatinib elixir in increasing dosages every 15 minutes. Patient outcomes were monitored by a return clinic visit and by telephone follow-up for a median of approximately 3 years.

RESULTS

No episodes of anaphylaxis or serious adverse effects occurred during or immediately after desensitization. Four patients (all with urticaria) had no recurrence of rash after desensitization, and 4 had recurrent rash that resolved after temporary glucocorticosteroid and antihistamine administration. Two patients developed a recurrent rash 5 hours and several days after the procedure and were unable to resume therapy.

CONCLUSION

This oral desensitization protocol appears to help some leukemic patients with recurrent rash tolerate imatinib mesylate, thus permitting continuation of this life-prolonging therapy. These findings suggest that some adverse cutaneous reactions to imatinib may be due to a hypersensitivity mechanism rather than a pharmacologic effect.

Для цитирования: Nelson Robert P, Cornetta Kenneth, Ward Kelly E, Ramanuja Srinivasan, Fausel Chris, Cripe Larry D. Desensitization to imatinib in patients with leukemia.. Annals of allergy, asthma & immunology : official publication of the American College of Allergy, Asthma, & Immunology. 2006. DOI: 10.1016/s1081-1206(10)60016-6.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.